# SDR SWAA2012101708599

- Difficulty date: September 19, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 52,869 hours, 32,490 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A27002
- Part serial: 00006
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP LOWER SKIN PUNCTURED.  REMOVED AND REPLACED AFT FLAP PER MM.
